MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07965
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found sheath hub leak during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer submitted one photo for analysis.The picture shows an image from a product brochure depicting multiple percutaneous sheath introducers (psi).The hemostasis hub of one of the psis is circled.The customer returned one sheath extension assembly for analysis.The dilator was not returned.Signs of use were observed.Visual analysis revealed that the seal within the hemostasis hub was missing.No other defects or anomalies were observed.The length of the sheath from the juncture hub to the distal tip measured 25 13/16" , which is within the specification limits of 25" - 26" per the sheath/dilator assembly drawing.The outer diameter of the sheath body measured 0.1520", which is within the specification limits of 0.151" - 0.155" per the sheath/dilator assembly drawing.The inner diameter of the sheath tip measured 0.1240" , which is within the specification limits of 0.124" - 0.126" per the sheath/dilator assembly drawing.A device history record review was performed, and no relevant findings were identified.The customer complaint of a sheath hub leak was confirmed through complaint investigation.Visual analysis revealed the internal seal was missing from the hemostasis hub.The sheath passed all relevant dimensional analysis.Based on the customer report and the sample received, the root cause is manufacturing related.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21332035
Report Number9680794-2025-00114
Device Sequence Number15420232
Product Code DQY
UDI-Device Identifier00801902002075
UDI-Public(01)00801902002075(11)230629(17)280531(10)14F23F0292(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07965
Device Lot Number14F23F0292
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown